Translator Disclaimer
December 1965 Errata: “Rational approximations of algebraic irrationals by means of a modified Jacobi-Perron algorithm,” vol. 32 (1965) pp. 161–176
Leon Bernstein
Duke Math. J. 32(4): 765-765 (December 1965). DOI: 10.1215/S0012-7094-65-03282-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
1 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 4 • December 1965
Back to Top